MAUDE Adverse Event Report: ECOLAB/MICROTEK INC MICROTEK; ADHESIVE GENERAL PURPOSE PROBE COVER

ECOLAB/MICROTEK INC MICROTEK; ADHESIVE GENERAL PURPOSE PROBE COVER
Model Number APC1289
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the "the little sticker on the adhesive strip cannot be removed.The small adhesive square on the white adhesive strip (adhesive strip labeled microtek ecolab adhesion ) the second drawing on the cover unable to remove adhesive from surface".No patient injury, infections or complications were reported.

Brand Name
MICROTEK
Common Device Name
ADHESIVE GENERAL PURPOSE PROBE COVER
Manufacturer (Section D)
ECOLAB/MICROTEK INC
1 ecolab place
st. paul MN 55102
Manufacturer (Section G)
MICROTEK DOMINICANA S.A
zona franca no.2
la romana, la romana
DR  
Manufacturer Contact
yarina montas
1 ecolab place
st. paul, MN 55102
MDR Report Key19019028
Report Number8043817-2024-00007
Device Sequence Number19782388
Product Code PUI
UDI-Device Identifier00748426107360
UDI-Public00748426107360
Combination Product (Y/N)N
Initial Reporter CountryNL
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberAPC1289
Device Lot Number3303LR9200
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2024
Initial Report FDA Received Date04/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown